# SDR FDEA202112022957

- Difficulty date: December 2, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FWD CARGO DOOR CUTOUT - AFT JAMB SKIN EXTERIOR   STATION 1009, LONGERON 39 RIGHT HAND TO 41 RIGHT HAND. EXISTING REPAIR AT FWD CARGO DOOR CUTOUT - AFT JAMB SKIN EXTERIOR STATION 1009,   LONGERON 39 RIGHT HAND TO 41 RIGHT HAND EVALUATED AND FOUND NOT REPAIRED IAW   SRM 53-00-15-2R REPAIR 8 FIGURE 202. EO 1-5100-7-5001B6 PART 1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. EA # 1-5330-T0347600 B PART 4 TITLE : FUSELAGE - PLATES & SKINS - NEW   FORWARD CARGO AFT JAMB REPAIR ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
